Continuity of local times for Markov processes
Compositio Mathematica, Volume 24 (1972) no. 3, p. 277-303
@article{CM_1972__24_3_277_0,
     author = {Getoor, Ronald K. and Kesten, H.},
     title = {Continuity of local times for Markov processes},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {3},
     year = {1972},
     pages = {277-303},
     zbl = {0293.60069},
     mrnumber = {310977},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__24_3_277_0}
}
Getoor, R. K.; Kesten, H. Continuity of local times for Markov processes. Compositio Mathematica, Volume 24 (1972) no. 3, pp. 277-303. http://www.numdam.org/item/CM_1972__24_3_277_0/

S.M. Berman [1] Gaussian processes with stationary increments: local times and sample function properties, Ann. Math. Stat. 41 (1970) 1260-1272. | MR 272035 | Zbl 0204.50501

R.M. Blumenthal And R.K. Getoor [2] Local times for Markov processes, Z. Wahrscheinlichkeitstheorie verw. Geb. 3 (1964) 50-74. | MR 165569 | Zbl 0126.33701

R.M. Blumenthal And R.K. Getoor [3] Markov processes and potential theory, Academic Press, New York, 1968. | MR 264757 | Zbl 0169.49204

E.S. Boylan [4] Local times for a class of Markov processes, Ill. J. Math. 8 (1964) 19-39. | MR 158434 | Zbl 0126.33702

L. Breiman [5] Probability, Addison-Wesley Publ. Co., Reading, Mass., 1968. | MR 229267 | Zbl 0174.48801

J. Bretagnolle [6 ] Résultats de Kesten sur les processus à accroissements indépendants. Lecture Notes in Mathematics, Vol. 191, Springer-Verlag, Berlin (1971) 21-36. | Numdam | MR 368175

K.L. Chung [7] A course in probability theory, Harcourt, Brace & World, Inc. New York, 1968. | MR 229268 | Zbl 0159.45701

L.E. Dubins And D.A. Freedman [8] A sharper form of the Borel-Cantelli lemma and the strong law, Ann. Math. Stat. 36 (1965) 800-807. | MR 182041 | Zbl 0168.16901

A.M. Garsia, E. Rodemich AND H. Rumsey, Jr. [9] A real variable lemma and the continuity of paths of some Gaussian processes, Indiana Univ. Math J. 20 (1970) 565-578. | MR 267632 | Zbl 0252.60020

A.M. Garsia [10] Continuity properties of multi-dimensional Gaussian processes, 6th Berkeley Symposium on Math. Stat. and Prob., p. 000, Berkeley 1970. | Zbl 0272.60034

R.K. Getoor [11] Continuous additive functionals of a Markov process with applications to processes with independent increments, J. Math. Anal. Appl. 13 (1966) 132-153. | MR 185663 | Zbl 0138.40901

K. Ito And H.P. Mckean, Jr. [12] Diffusion processes and their sample paths, Springer-Verlag, Berlin, 1965. | Zbl 0127.09503

H. Kesten [13] Hitting probabilities of single points for processes with stationary independent increments, Memoir 93, Am. Math. Soc., 1969. | MR 272059 | Zbl 0186.50202

P.A. Meyer [14] Sur les lois de certaines functionelles additives; Applications aux temps locaux, Publ. Inst. Stat. Univ. Paris 15 (1966) 295-310. | MR 208679 | Zbl 0144.40102

P.A. Meyer [15] Processus de Markov, Lecture Notes in Mathematics, vol. 26, Springer-Verlag, Berlin, 1967. | MR 219136 | Zbl 0189.51403

S.C. Port And C.J. Stone [16] The asymmetric Cauchy processes on the line, Ann. Math. Stat. 40 (1969) 137-143. | MR 235619 | Zbl 0211.21102

S.C. Port And C.J. Stone [17] Infinitely divisible processes and their potential theory, Ann. Inst. Fourier 21 (1971) 157-257. | Numdam | MR 346919 | Zbl 0195.47601

C. Stone [18] The set of zeros of a semistable process, Ill. J. Math. 7 (1963) 631-637. | MR 158439 | Zbl 0121.12906

H.F. Trotter [19] A property of Brownian motion paths, Ill. J. Math. 2 (1958) 425-433. | MR 96311 | Zbl 0117.35502